# SDR DALA2022040402280

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION FLOOR STRUCTURE Y1162.5 LOC BTW FR68 TO FR70 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE BEAM PER A320 SRM 51-42-11 AND 51-72-11. (2180048)
